MAUDE Adverse Event Report: BOSTON SCIENTIFIC - CORK 2D HELICAL - 35; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

BOSTON SCIENTIFIC - CORK 2D HELICAL - 35; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number M0013726041
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Date of Event 11/17/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device evaluated by manufacturer: it is indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.(b)(4).
 
Event or Problem Description
It was reported that an allergic reaction occurred post implant.A 2d helical ¿ 35 coil was successfully implanted in the collateral vein from an av fistula.During the next day follow up, the patient complained about some redness and irritation in the area that was coiled.The patient did not receive any additional treatment and the event was resolving and the patient was back to doing normal activates.

Brand Name
2D HELICAL - 35
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
BOSTON SCIENTIFIC - CORK
business and technology park
model farm road
cork
EI 
MDR Report Key7128057
Report Number2134265-2017-12424
Device Sequence Number13860415
Product Code KRD
UDI-Device Identifier08714729158844
UDI-Public08714729158844
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K955293
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/30/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/14/2020
Device Model NumberM0013726041
Device Catalogue Number372604
Device Lot Number0020770967
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/30/2017
Initial Report FDA Received Date12/19/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age73 YR
Patient Weight104